mental-health-icon
Depression anxiety dsordr
Dr I m taking zaptra 25 along with tryptomer 10.I want to know is there any side effect regarding sex or difficulty of erriction ,I m taking this med since 1 month,before this I ll take depran 10 .since last 12 yrs .Dr stop depran 10 and gave me zaptra and tryptomer.pls Dr suggest me as same thnkng u
104 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 15 yrs exp Bangalore
Hello, Some medications ,can cause sexual dysfunction. It can be remedied with the use of adjuvant medications.please discuss this with your doctor and ask him to prescribe it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.